# SDR A6WA201643998

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,104 hours, 31,665 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT GATE RECEIVED CARGO SMOKE WARNING MESSAGE, AND CARGO BOTTLE LOW CAUTION MESSAGE.  NO OBSERVED SMOKE IN CARGO COMPARTMENT.  ON CALL, MAINTENANCE REPORTED BOTH BOTTLES EMPTY UPON INSPECTION.
